# SDR AWXA200501597

- Difficulty date: November 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479599
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED CORROSION ON THE AFT CARGO FLOOR INTERCOSTAL OUTBOARD SIDE FROM BS 787 TO BS 794, FROM WL 152 TO WL 158 AND BL 20.5R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-0I 1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW AFT CARGO FLOOR INTERCOSTAL FROM BS 787 TO BS 794, FROM WL 152 TO WL 158 AND BL 20.5R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 4, 6, 7 AND 8.
